Journal of Symbolic Logic 62 (3):808-815 (1997)

Authors
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275573
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 55,856
Through your library

References found in this work BETA

A Simpler Proof of Jensen's Coding Theorem.Sy D. Friedman - 1994 - Annals of Pure and Applied Logic 70 (1):1-16.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
42 ( #237,823 of 2,401,713 )

Recent downloads (6 months)
1 ( #551,964 of 2,401,713 )

How can I increase my downloads?

Downloads

My notes